Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 11, Pages 737-747
http://dx.doi.org/10.1155/S0161171200000867

On complete convergence for Lp-mixingales

Department of Mathematics, Wuhan University, Hubei, 430072, China

Received 31 May 1996; Revised 16 March 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We provide in this paper sufficient conditions for the complete convergence for the partial sums and the random selected partial sums of B-valued Lp-mixingales.